Spasfree 80mg/100mg Tablet

  • Manufacturer : Strides shasun Ltd.
  • Composition : Drotaverine 80mg, Aceclofenac 100mg
  • Generally Prescribed For : Menstrual Pain, Abdominal Pain
  • Estimated Price : 80.00 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Spasfree 80mg/100mg Tablet

Spasfree 80mg/100mg Tablet is used for the treatment or prevention of the following disease(s):

Menstrual Pain, Abdominal Pain

Side effects of Spasfree 80mg/100mg Tablet

The most common side effects of Spasfree 80mg/100mg Tablet are - Headache, Vomiting, Constipation, Fainting, Nausea, Decreased Blood Pressure, Sense of Warmth In the Face, Neck and Trunk, Ears

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Spasfree 80mg/100mg Tablet

Do not use Spasfree 80mg/100mg Tablet if you are allergic to - Drotaverine, Aceclofenac

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Spasfree 80mg/100mg Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Spasfree 80mg/100mg Tablet works

Spasfree 80mg/100mg Tablet contains - Drotaverine, Aceclofenac

Drotaverine is an effective medicine to treat spasm or twitches of the smooth muscles in the stomach and heart.

Aceclofenac works by blocking the effect called Cyclo-Oxygenase Enzymes. It help to make prostaglandins, which produced at sites of injury or damage, and cause pain and inflammation.

Dosage of Spasfree 80mg/100mg Tablet

The dosage of Spasfree 80mg/100mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Spasfree 80mg/100mg Tablet

If you forget to take a dose of Spasfree 80mg/100mg Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Zerodol Spas 80 mg/100 mg Tablet
Ipca Laboratories Ltd.
97.00
10 Tablets Strip Tablets Strip
Aceclo Spas 80 mg/100 mg Tablet
Aristo Pharmaceuticals Pvt. Ltd.
95.00
10 Tablets Strip Tablets Strip
Dvn A 80 mg/100 mg Tablet
Overseas Healthcare Pvt. Ltd.
90.70
10 Tablets Strip Tablets Strip
Dolowin Spas 80 mg/100 mg Tablet
Micro Labs Ltd.
85.00
10 Tablets Strip Tablets Strip
Tace-DV 80mg/100mg Tablet
Xieon Life Sciences Pvt. Ltd.
69.50
10 Tablets Strip Tablets Strip
View all alternate brands

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...